• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Period issues. Or lack there of.

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Period issues. Or lack there of.

    I’d been on birth control since I was 14, now 23. Until a year ago, when I had my nexplanon removed and decided to not be on any bc. My previous doctor had diagnosed me with PCOS, because I would not have periods at all unless forced or on bc. But once I got off the nexplanon, I had regular normal periods for almost a year. I felt back to normal and it was fantastic. Until now, that my period is over a month late. I’ve taken several pregnancy tests, all negative.

    I guess I’m just confused about my body?? It seemed to be doing just fine without the extra hormones, and suddenly has a problem.

    Of course this all all happens once I find myself without insurance for a few months.

    #2
    Nseiler as you were addicted to pills then its effect on your body. it takes time to become normalized. Same is with your hormone level. At starting it suddenly decreases or increases due to pills affect. Because those pills are not as light as used for a headache. These are usually used to control or sometimes stop your hormone secretion. Due to this when you stop taking birth pills your body physical and internal conditions changes. The best treatment is just to wait for right time. And keep your diet healthy and regular with some light exercise.

    Comment

    Working...
    X